# SDR UALA2012091905292

- Difficulty date: September 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER GATE HAS CORROSION LP 9980671.  DOOR GATE FOUND OUT OF LIMITS, REMOVED AND REPLACE UPPER DOOR GATE PER MM 52-11-38.
